# SDR 97ZZZX2098

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 63255424
- Condition: Misinstalled
- Location: Fuel Control
- Component: 649052A2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FUEL INJECTION ASSY FOUND LOOSE.  OF THE 3 BOLTS THAT ATTACH THIS TO THE THROTTLE CONTROL ASSY, 2 BOLTS MISSING, 1 LOOSE.  ASSY ABOUT TO BREAK LOOSE.  ALSO, SHROUD P/N 646673 BROKEN AND LOOSE, AND CHAFING ON FUEL LINE FITTINGS.  FITTINGS WERE CHAFED OVER 50  PERCENT THROUGH SIDE WALL THICKNESS.  APPEARS TO BE CAUSED BY THROTTLE LEVER BEING INSTALLED INCORRECTLY AND HITTING ASSY AND SHROUD CAUSING PRESSURE AND SHEARING OF THE BOLTS.  ALSO, FULL TRAVEL OF THE THROTTLE WAS IMPAIRED.
